# SDR FDEA200812025044

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, BS 297-310.5, RBL 30, CHANNEL CORRODED AROUND FASTENER HOLES.  REMOVED FLOOR SUPPORT, BS 301-310.5, RBL 30, IAW SRM 51-40-02.  FABRICATED NEW FLOOR SUPPORT (CHANNEL) ON MAE TRAVELER T8/759040.  TREATED, PRIMED AND TOP COATED NEW SUPPORT/CHANNEL IAW SRM 51-20-01 AND AMM 51-21-00.  LOCATED AND DRILLED NEW SUPPORT/CHANNEL IAW SRM 51-40-05.  INSTALLED NEW SUPPORT/CHANNEL, BS 301-310.5, RBL 30, IAW SRM 51-40-02.  CORROSION WAS 100 PERCENT EXFOLIATED THRU PART AND OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
